MathSciNet Relay Station
MathSciNet bibliographic data
MR2720608 (2012b:47217) 47N10 (47H04 47H05 47H06 90C33)
Wang, J. H.; López, G.; Martín-Márquez, V.; Li, C. Monotone and accretive vector fields on Riemannian manifolds. J. Optim. Theory Appl. 146 (2010), no. 3, 691–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement